# SDR AALA201509249043

- Difficulty date: August 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, SHEAR PLATE AT STRINGER 23R, BETWEEN FRAME 69 & 70 IS CRACKED.  R & R SHEAR PLATE IAW SRM 51-72-11 & DWG 53474180.
